Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

hair loss

Posted by Dr. Bob on October 29, 1998, at 0:45:48

In reply to Re: Great doctor & Now I understand the hairloss, posted by Susan on October 23, 1998, at 10:29:15

> I've been taking trazodone (Desyrel) for about
> three years. After the first six or seven
> months, suddenly and inexplicably my hair began
> falling out in clumps. The texture also changed;
> the hair became brittle and broke off easily.
> My doctor had not heard of this particular side
> effect with Desyrel but it was the only thing
> that seemed to make sense. My hair began to come
> back when I was off the drug for a few months but
> it never came back completely.

Sorry if I've mentioned this before, but there's
some information on this (maybe not specifically
with trazodone) at:





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:934